Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 44, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 11, 2007, 3:10 PM CDT for Coffee County, Tennessee. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2007, 3:10 PM CDT (20:10 UTC)
- Expired
- May 11, 2007, 3:35 PM CDT
- In force
- 25 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Coffee County, TN
The radar
The Northeast Alabama radar (KHTX), 55 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 112010 SVROHX TNC031-112045- /O.NEW.KOHX.SV.W.0044.070511T2010Z-070511T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 310 PM CDT FRI MAY 11 2007 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME SOUTHWESTERN COFFEE COUNTY IN TENNESSEE... * UNTIL 345 PM CDT * AT 308 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TULLAHOMA...OR ABOUT 9 MILES NORTHEAST OF LYNCHBURG...AND MOVING NORTHWEST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL SOUTHWESTERN COFFEE COUNTY AT 320 PM CDT RURAL WESTERN COFFEE COUNTY AT 340 PM CDT LAT...LON 3551 8624 3539 8626 3530 8623 3537 8614 $$ 04
1 follow-up statement
000 WWUS54 KOHX 112035 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 335 PM CDT FRI MAY 11 2007 TNC031-112045- /O.CAN.KOHX.SV.W.0044.000000T0000Z-070511T2045Z/ COFFEE TN- 335 PM CDT FRI MAY 11 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COFFEE COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE WARNING IS WEAKER AND NO LONGER CONSIDERED SEVERE. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3551 8623 3539 8626 3530 8623 3537 8614 $$ 04
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:00 AM CDT, 12 hours 10 minutes earlier.
Area forecast discussion, May 11, 3:00 AM CDT, 12 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 300 AM CDT FRI MAY 11 2007 .DISCUSSION... LATEST ANALYSIS SHOWING SOUPY AIRMASS ACROSS THE REGION...WITH SEVERAL LEFT-OVER CONVECTIVE BOUNDARIES FLOATING AROUND. AIRMASS STILL MARGINALLY UNSTABLE AND VERY WEAK LL/ML FORCING HELPING TO KEEP ISOLATED SHWRS/TSTMS GOING ACROSS THE CWA. SHWRS/TSTMS EXPECTED TO BECOME MORE NUMEROUS THIS MORNING AND CONTINUE THROUGH THE AFTERNOON AS INGREDIENTS GET BETTER ORGANIZED. FAIRLY GOOD AGREEMENT IN MODEL TRENDS. MOISTURE EXPECTED TO DEEPEN LATER THIS MORNING AS UL TROUGH AXIS SETS UP OVER THE IMMEDIATE VICINITY. INCREASING INSTABILITY...WITH POS ENERGY AROUND 1500...AND LL FORCING FROM CONVECTIVE BOUNDARIES SHOULD HAVE THINGS IN FULL SWING BY MID-LATE MORNING. WILL KEEP HIGH SCATTERED POPS RUNNING AS IS FOR NOW. SCATTERED SHWRS/TSTMS LIKELY TO LINGER INTO THE EVENING AS UL TROUGH WORKS EAST...BUT BECOME MORE ISOLATED OVERNIGHT AS AIRMASS LOSES GOOD INSTABILITY/CAPE. BY 12Z SAT...UL TROUGH AXIS SHOULD BE MOVING OFF PLATEAU...WITH FRONTAL BOUNDARY IN THE NORTHERN TN VALLEY. ISOLATED TO SCATTERED TSTMS STILL ON TAP SATURDAY AHEAD OF LL FEATURE BUT GOOD DRYING KICKING IN EARLY IN THE AFTERNOON. WILL KEEP SMALL POPS RUNNING. THINGS REALLY DRY OUT SATURDAY NIGHT AS UPPER RIDGES BUILD IN. DRY TREND WILL CONTINUE INTO MID-WEEK WHEN ANOTHER COLD FRONT BRINGS CHANCE OF RAIN LATE TUESDAY NIGHT AND WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 85 64 85 60 / 50 30 30 10 CLARKSVILLE 84 62 83 57 / 50 30 30 10 CROSSVILLE 81 59 78 55 / 40 30 40 10 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && 07
Hazardous weather outlook, May 11, 5:30 AM CDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT FRI MAY 11 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-121030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT FRI MAY 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY AND TONIGHT. SOME STORMS MAY BECOME STRONG...WITH ISOLATED STORMS POSSIBLY REACHING SEVERE LIMITS FOR A BRIEF TIME. SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING NICKLE SIZED HAIL AND DAMAGING WIND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... DUE TO THE BRIEF AND ISOLATED NATURE OF POSSIBLE SEVERE WEATHER THREAT...SPOTTER ACTIVATION IS NOT ANTICIPATED. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 2:57 PM CDT | Severe Thunderstorm Warning | OHX | Warren | 33 min |
| May 11, 4:25 PM CDT | Severe Thunderstorm Warning | OHX | Maury | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.